# SDR UALA2012111306538

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 88,481 hours, 14,083 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 LEADING EDGE SLAT HAS A CRACK IN THE LOWER SURFACE OF THE SLAT SKIN AT THE TAB INBOARD OF THE ANTI ICING DOOR ASSEMBLY.  CRACK STARTS AT AFT EDGE OF TAB AND EXTENDS 1 INCH TO RIVET.  COMPLIED WITH SRM 57-43-01 PAGE 104 ITEM P.  ALL ITEMS IN AREA ARE SECURED.  REMOVED DAMAGED PLIES AND BOND NEW REPAIRS 2 IAW SRM APPLIED CONDUCTIVE COAT MM RESTORED FINISH.
